Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Advice
Jan 28, 2003

Hi, have had the insides of my eyes checked (examined by an eye doctor) andthey are very healthy, the problem is that I get blurred vision in my left eye only for 5 mins every 24 hrs, then followed by a strong headache, this has been happening now for a week, i am on combiver just over a year and nervaripine just over 3 months, any advice as to what this could be or what action I should take. Many thanks.

Response from Dr. Henry

Has anyone evaluated you for a migraine type condition (vascular headache). Some patients have vasular headaches triggered (fortunately not a common problem) by one of their HIV meds or some other underlying condition. I would be interested in the opinion of a neurologist. If nothing turns up then switching your meds around might be worth trying (drug by drug to sort out if one drug is the culpret). KH



Previous
SUDDEN RASH
Next
sleeping problem 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement